MedsChat.com
The People's Medicine Community ®

Paracetamol Phenylephrine

Showing Results 1 - 20 of 30. RSS Feed


Paracetamol Phenylephrine C P M tablets
2 Replies RSS
similar products available in the market as tablet form ## rational combination of cpm+phenylephrine+paracetamol ## I am siddha docter ...
Updated 2 years ago in Paracetamol.
Fri, Jun 29 '12, 3:38 AM
 Paracetamol + Phenylephrine Hydrochloride + Guaifenesin + Cetylpyridinium Chloride
Covonia is a brand of cough and cold remedies owned by Thornton & Ross Ltd since 1968. Covonia Cold and Flu formula contains the following active ingredients: Paracetamol Phenylephrine hydrochloride Guaifenesin Cetylpyridinium chloride. The current brand mascot for Covonia is a muscular, red bull named Stan (Stan the Bull) and television advertisements for the brand have been voiced by Ainsley Harriott since 1998.
 Hydrocodone + Phenylephrine + Pyrilamine
Hydrocodone is a semi-synthetic opioid derived from codeine. Hydrocodone is used orally as a narcotic analgesic and antitussive (cough medicine), often in combination with paracetamol (acetaminophen) or ibuprofen.[1] Hydrocodone is prescribed predominantly within the United States; elsewhere it is rare. The International Narcotics Control Board reported 99% of the worldwide supply in 2007 was consumed in the United States.[2] The Administrative Controlled Substances Code Number (ACSCN) for hy...
 Acetaminophen + Chlorpheniramine + Phenylephrine
Paracetamol (/pærsitml/ or /pærstml/), also known as acetaminophen i/sitmnfn/, or APAP, chemically named N-acetyl-p-aminophenol, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer).[7][8] Acetaminophen is the name adopted for this pharmacologic agent in the U.S. (USAN) and Japan; paracetamol is approved in a variety of international venues (INN, AAN, BAN, etc.).[9][10][11] Common trade names in English-speaking markets are Tylenol and Panadol....
 Acetaminophen + Caffeine + Chlorpheniramine + Hydrocodone + Phenylephrine
Paracetamol (/pærsitml/ or /pærstml/), also known as acetaminophen i/sitmnfn/, or APAP, chemically named N-acetyl-p-aminophenol, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer).[7][8] Acetaminophen is the name adopted for this pharmacologic agent in the U.S. (USAN) and Japan; paracetamol is approved in a variety of international venues (INN, AAN, BAN, etc.).[9][10][11] Common trade names in English-speaking markets are Tylenol and Panadol....
analem
Post a Reply
paracetamol+phenylephrine ...
Updated 4 years ago in Paracetamol.
Mon, Nov 08 '10, 9:36 PM
bioflu robitussin dm
1 Reply RSS
Can bioflu which contains phenylephrine hcl,chlorphenamine maleate and paracetamol be taken together with robitussin dm which contains dextromethorphan hbr and guaifenesin? Please reply. Thank you so much for your help. ## HI, though they have different ingredients, you would essentially still be doubling up on the same types of medications, so no you most likely shouldn't take them both, unless your doctor instructs you to do so. Getting too much could cause some problems, such as worsening of the side effects. Additionally, since the Phenylephrine can act like a stimulant, adding it with the Dextromethorphan and the Guaifenesin that cause the opposite effect could be very detrimental. Are there any other questions or comments? ...
Updated 1 year ago in Robitussin.
Wed, Jun 19 '13, 1:31 PM
what is peecold tablets used for
1 Reply RSS
PEECOLD tablets ( paracetamol+ chiorpheniramine maleate+phenylephrine HCL +caffeine tablets ) what is this tablet usedto cure ?? ## Paracetamol's active ingredient is Acetaminiophen. Acetaminophen + Chlorpheniramine + Phenylephrine are active ingredients in common allergy medications. When putting these ingredients together they help alleviate sneezing, watery eyes, itchy throat, couging, and many other symtoms affiliated with allergies. To learn more click on the link below... Do you have any more questions or information to add? Please post back if you do. ...
Updated 5 years ago in Paracetamol.
Wed, May 13 '09, 5:09 PM
wikoryl syrup
4 Replies RSS
dosage in 2 year old child ## Wikoryl contains: Paracetamol 125mg, phenylephrine hcl 5mg, chlorpheniramine maleate 1mg per 5ml, it is used to treat the symptoms of a cold and allergies. Did your doctor not provide you with any dosing instructions? From the amounts in each teaspoon, it sounds like that would be a dose, one 5ml teaspoon for a child of that age. It is usually given every 6 to 8 hours, as needed, but not to exceed 4 doses a day. ## Is there any problem if it is given to a baby below 2 years. ## is there any problem giving wikoryl to a 11months baby? ## From last two days my 2.3 years daughter got fever only in night (head more warm) dr. Told me only to give advil syrup 5ml when she got fever but she is also suffering from cough so what should I do?I have wikoryl syrup at ho... ...
Updated 3 months ago in Paracetamol.
Fri, Sep 12 '14, 2:12 AM
Wikoryl Tablet Composition
1 Reply RSS
does caffeine cause sleeplessness? ## Wikoryl contains the active ingredients Paracetamol, Phenylephrine and Chlorpheniramine, it is usually used to treat cold symptoms. Learn more Paracetamol details here. Learn more Phenylephrine details here. Learn more Chlorpheniramine details here. As to the caffeine, yes it can cause loss of sleep, since it is a stimulant. Learn more Caffeine details here. Is there anything else I can help with? ...
Updated 2 years ago in Caffeine.
Sat, Jun 30 '12, 10:22 AM
pregnat women
1 Reply RSS
is bioflu safe for pregnant women to take? ## Have you consulted your doctor? BioFlu contains Phenylephrine, Chlorpheniramine and Paracetamol, it is usually used to treat cold and flu symptoms and no, it is usually not recommended when someone is pregnant. Some of the ingredients can pass through the placenta to the baby. Learn more: ...
Updated 3 years ago in Phenylephrine.
Tue, Sep 27 '11, 4:29 PM
t minic
2 Replies RSS
EFFECTS & side effects of t-minic tablets ## T-Minic contains 4mgs of Chlorpheniramine, 500mgs of Paracetamol/Acetaminophen and 5mgs of Phenylephrine, it is most commonly used to treat allergy and cold symptoms. Side effects can include: nausea, drowsiness, dry mouth and headache. Do you have any other questions? ## t minic tablets are safe in pregnency period? ...
Updated 4 years ago in Chlorpheniramine.
Sun, Oct 10 '10, 11:42 PM
Solvin Cold Side Effects
1 Reply RSS
are there any side effects using solvin cold? ## Solvin-Cold contains the active ingredients Paracetamol, Ambroxol, Phenylephrine and Chlorpheniramine. Learn more Paracetamol details here. Learn more Phenylephrine details here. Learn more Chlorpheniramine details here. Learn more Ambroxol details here. And yes, all medications carry the risk of causing side effects, so you may experience nausea, dizziness and stomach irritation. Is there anything else I can help with? ...
Updated 2 years ago in Paracetamol.
Sat, Jun 30 '12, 4:03 PM
Wikoryl Tablet Use
9 Replies RSS
I want to know the use of vikoryl in dry sore throat ## Wikoryl contains the active ingredients: Paracetamol + Chlorpheniramine maleate + Phenylephrine hydrochloride. Some Wikoryl suspensions contain Caffeine as well. Looking at each individual ingredient: Paracetamol (acetaminophen) is a widely used over-the-counter pain reliever and a fever reducer. Chlorpheniramine relieves red, itchy, watery eyes; sneezing; itchy nose or throat; and runny nose caused by allergies, hay fever, and the common cold. Chlorpheniramine helps control the symptoms of cold or allergies but will not treat the cause of the symptoms or speed recovery. Phenylephrine is used to relieve nasal discomfort caused by colds, allergies, and hay fever. It is also used to relieve sinus congestion and pressure. Phenylephrin... ...
Updated 1 month ago in Paracetamol.
Tue, Nov 11 '14, 11:20 AM
Wikoryl Syrup for Infants in USA
1 Reply RSS
Hi, I'm looking for a substitute of Wikoryl Syrup, with following composition in USA: Cetrizine/cpm Phenylephrine Paracetamol Please help !! Thank you, Nikunj ## Hi Nikunj, I did some research and unfortunately I'm not finding any cough/allergy medications like Wikoryl in the U.S. that contain Cetirizine, Phenlyephrine, and paracetamol. There are allergy medications such as Zyrtec that contain Cetirizine and other cough medications that contains Phenylephrine and Paracetamol- However I've read that it isn't safe to mix an anti-allergen like Cetirizine with cough/cold medications. The only thing I can think to recommend is Robitussin Allergy and cough syrup which contains: Brompheniramine maleate (2 mg), Dextrmethorphan (10 mg), and Psuedoephedrine (30 mg). This syrup is ... ...
Updated 1 year ago in Phenylephrine.
Sat, Jun 22 '13, 5:57 PM
Sinu Flu
1 Reply RSS
Was suffering from cold symptoms like, sore throat,runny nose and coughing and went to a pharmacy and they gave me Sinu-Flu tablets which has paracetamol 400mg phenylephrine hydrochloride 5 mg and mepyramine maleate 5 mg per tablet but since then my symptoms got worse now I'm experiencing chest pains when I cough, so what's the exact dosage because they told me I should on take one tablet 3 times a day and it doesn't seem to be working ## Yes me to got sinu-flu at chemist and now i'm even worse my throat is so sore i can hardly swallow. I want recommend sinu-flu caps to any one. ...
Updated 1 year ago in Paracetamol.
Thu, Jul 25 '13, 12:40 AM
 Covonia Bronchial Balsam Menthol + Dextromethorphan Hydrobromide
Covonia is a brand of cough and cold remedies owned by Thornton & Ross Ltd since 1968. Covonia Cold and Flu formula contains the following active ingredients: Paracetamol Phenylephrine hydrochloride Guaifenesin Cetylpyridinium chloride. The current brand mascot for Covonia is a muscular, red bull named Stan (Stan the Bull) and television advertisements for the brand have been voiced by Ainsley Harriott since 1998.
 Covonia Cold & Flu Formula Paracetamol + Phenylephrine Hydrochloride + Guaifenesin + Cetylpyridinium Chloride
Covonia is a brand of cough and cold remedies owned by Thornton & Ross Ltd since 1968. Covonia Cold and Flu formula contains the following active ingredients: Paracetamol Phenylephrine hydrochloride Guaifenesin Cetylpyridinium chloride. The current brand mascot for Covonia is a muscular, red bull named Stan (Stan the Bull) and television advertisements for the brand have been voiced by Ainsley Harriott since 1998.
 Covonia Night Time Formula Dextromethorphan Hydrobromide + Diphenhydramine Hydrochloride
Covonia is a brand of cough and cold remedies owned by Thornton & Ross Ltd since 1968. Covonia Cold and Flu formula contains the following active ingredients: Paracetamol Phenylephrine hydrochloride Guaifenesin Cetylpyridinium chloride. The current brand mascot for Covonia is a muscular, red bull named Stan (Stan the Bull) and television advertisements for the brand have been voiced by Ainsley Harriott since 1998.
bioflu product
1 Reply RSS
all information about bioflu medicine ## I took a tablet of Bioflu at around 8pm this evening. I ran out, but I found some Decolsin, which has dextromethorphan HBr, Phenylephrine HCL, and paracetamol. I'm wondering if I can take this instead of Bioflu and how long should I wait till after I took the last bioflu should I take the decolsin just in case. thank you very much! ...
Updated 4 years ago in Dextromethorphan.
Mon, Jul 12 '10, 9:05 AM


2 pages of results were found.

1  2 Next >> 


Can't Find What You're Looking For? Submit a New Topic Below

No registration is needed.
Simply fill out the form below.

1) Title / Subject: *
Please use the title to feature the main keywords of your topic.


2) Message: *
Please be as detailed as possible.


3) Your Name: *
You may use your first name, or for more privacy, make up a nickname.


4) Email Address: 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


Subscribe to our Newsletter - Health News Headlines + Free RX Savings Card

5) Word Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely
I'm on a public or shared computer



Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.